MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD SIZE 1; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD SIZE 1; HIP UNCEMENTED STEM
Model Number 01.12.001
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-feb-2020: lot 147655: (b)(4) items manufactured and released on 16 february 2015.Expiration date: 31.12.2019 no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Additional implants involved: batch review performed on 12-feb-2020: hip implant: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.17472.Lot 174720: (b)(4) items manufactured and released on 15 november 2017.Expiration date: 2022-11-06 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Batch review performed on 28-feb-2020: hip implant: cup: versafitcup cc trio 01.26.45.1156 acetabular shell cc trio no-hole ø 56 (k122911) lot.174468.Lot 174468: (b)(4) items manufactured and released on 08-nov-2017.Expiration date: 25/10/2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.The shell liner involved in the complaint is not marketed in the usa.
 
Event or Problem Description
Revision surgery performed due to infection after about 2 years from the primary.

Brand Name
STEM: QUADRA-S CEMENTLESS, SAND BLASTED STD SIZE 1
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9768289
Report Number3005180920-2020-00111
Device Sequence Number16307040
Product Code JDI
UDI-Device Identifier07630030801822
UDI-Public07630030801822
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number01.12.001
Device Catalogue Number01.12.001
Device Lot Number147655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;